# SDR 2008UALA00718

- Difficulty date: February 7, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 26,919 hours, 10,450 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: MF20010
- Condition: Shorted
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  SHORT IN MIC WIRING IN MASK (F/O).  REPLACED F/O O2 MASK ASSY.  ALL OPS CHECKS WERE GOOD.
